# SDR UIEA2024071000607

- Difficulty date: July 10, 2024
- Submitted: July 11, 2024
- Operation: Air carrier
- Aircraft: N489MC
- Make and model: Boeing 747412F
- Aircraft serial: 26553
- Aircraft time: 114,651 hours, 20,095 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SILL CHORD NEAR STA 320, WL 364, LH.( 1. REPAIR DAMAGE AREA IAW EI NO: T2024A53M-1493, REV 1 AND WORK SHEET NO: 40455 (SRM 53-10-07-2R-2, REV 101) 2. JOB COMPLETED AND CONDITION CHECK NORMAL. )
